Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Classes of semi-inner-product spaces


Author: J. R. Giles
Journal: Trans. Amer. Math. Soc. 129 (1967), 436-446
MSC: Primary 46.15
DOI: https://doi.org/10.1090/S0002-9947-1967-0217574-1
MathSciNet review: 0217574
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Berkson, Some types of Banach spaces, Hermitian operators and Bade functionals, Trans. Amer. Math. Soc. 116 (1965), 376-385. MR 0187100 (32:4554)
  • [2] H. Busemann, The foundations of Minkowskian geometry, Comment. Math. Helv. 24 (1950), 156-186. MR 0039296 (12:527b)
  • [3] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), 396-414. MR 1501880
  • [4] M. M. Day, Normed linear spaces, Springer, Berlin, 1962.
  • [5] M. R. Fortet, Remarques sur les espaces uniformément convexes, Bull. Soc. Math. France 69 (1941), 23-46. MR 0013225 (7:124f)
  • [6] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, 2nd ed., Cambridge Univ. Press, Cambridge, 1959.
  • [7] R. C. James, Orthogonality and linear functionals in normed linear spaces, Trans. Amer. Math. Soc. 61 (1947), 265-292. MR 0021241 (9:42c)
  • [8] G. Lumer, Semi-inner-product spaces, Trans. Amer. Math. Soc. 100 (1961), 29-43. MR 0133024 (24:A2860)
  • [9] H. Rund, Zur Begründung der Differentialgeometrie der Minkowskischen Räume, Arch. Math. 3 (1952), 60-69. MR 0048140 (13:987d)
  • [10] -, The differential geometry of Finsler space, Springer, Berlin, 1959.
  • [11] V. Smulian, Sur la dérivabilité de la norme dans l'espace de Banach, Dokl. Akad. Nauk SSSR 27 (1940), 643-648. MR 0002704 (2:102f)
  • [12] A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 0170186 (30:425)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.15

Retrieve articles in all journals with MSC: 46.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0217574-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society